Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18362
Title: Doubling of the orbital magnetic moment in nanoscale Fe clusters
Authors: Edmonds, KW
Binns, C
Baker, SH
Thornton, SC
Norris, C
Goedkoop, JB
Finazzi, M
Brookes, NB
First Published: 1-Jul-1999
Publisher: AMERICAN PHYSICAL SOC
Citation: PHYSICAL REVIEW B, 1999, 60 (1), pp. 472-476
DOI Link: 10.1103/PhysRevB.60.472
ISSN: 0163-1829
Links: http://hdl.handle.net/2381/18362
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Physics and Astronomy

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.